# SDR VNAA2018100599904

- Difficulty date: October 5, 2018
- Submitted: October 6, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 34,420 hours, 34,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM INTERCOSTAL CLIPS ARE CRACKED AT FS 484.00 RBL 27 AND RBL 36. C/A: REMOVED AND REPLACED CLIP AT RBL 27 IAW SRM 51-42-21. FOR RBL 36 COMPLIED WITH REO 601R-53-41-059 REV B 2009-09-16.
